# SDR ASOA201101934

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,753 hours, 20,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED APPROX .720" LONG JUST ABOVE PULLEY SUPPORT BRACKET.  INSTALLED NEW SERVICEABLE AFT DRAG ANGLE IAW SRM 51-42-06.  REPAIR CLASSIFIED AS A MINOR.
